Translator Disclaimer
September 2004 Reverse mathematics and the equivalence of definitions for well and better quasi-orders
Peter Cholak, Alberto Marcone, Reed Solomon
J. Symbolic Logic 69(3): 683-712 (September 2004). DOI: 10.2178/jsl/1096901762
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 3 • September 2004
Back to Top